advertisement
Question
Posted by: Ann | 2009-05-27

Nuzak/injection

Kindly advise which one of the above are the most likely to cause weight gain. I ve been gaining weight steadily after my pregnancy, not eating any different than before. Any helpful suggestions? PLEASE?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have no idea which injection you are referring to. As I say in this forum with monotonous regularity, ALL antidepressants cause weight gain ( and separately, loss of libido ) in SOME of those who take them, but none do it in everyone. One can switch to a different AD and see if it still helps your depression, but without this side-effect. Antidepressants should NOT be given by injection. Some major tranqullizers for psychotic illnesses are given by injection. You need to discuss this with the doc writing your prescriptions who will know exactly which drug you are receiving, and whether it is likely to be having this effect. Watching your diet and exercising, still works, whatever drug one is on !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement